Edmond Koudjinan
Kaloshin Group
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

Kaloshin V, Koudjinan E, Zhang K. Birkhoff conjecture for nearly centrally symmetric domains. Geometric and Functional Analysis. 2024;34:1973-2007. doi:10.1007/s00039-024-00695-6
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

Koudjinan E, Kaloshin V. On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics. 2022;27(6):525-537. doi:10.1134/S1560354722050021
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

Chierchia L, Koudjinan E. V.I. Arnold’s “‘Global’” KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 2021;26(1):61-88. doi:10.1134/S1560354721010044
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and 1/(2l+1)-rational caustics along deformations of circles. arXiv. doi:10.48550/arXiv.2107.03499
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

Koudjinan E. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 2020;269(6):4720-4750. doi:10.1016/j.jde.2020.03.044
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. Rigorous numerics for critical orbits in the quadratic family. Chaos. 2020;30(7). doi:10.1063/5.0012822
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

Chierchia L, Koudjinan E. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 2019;24:583–606. doi:10.1134/S1560354719060017
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

Kaloshin V, Koudjinan E, Zhang K. Birkhoff conjecture for nearly centrally symmetric domains. Geometric and Functional Analysis. 2024;34:1973-2007. doi:10.1007/s00039-024-00695-6
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

Koudjinan E, Kaloshin V. On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics. 2022;27(6):525-537. doi:10.1134/S1560354722050021
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

Chierchia L, Koudjinan E. V.I. Arnold’s “‘Global’” KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 2021;26(1):61-88. doi:10.1134/S1560354721010044
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and 1/(2l+1)-rational caustics along deformations of circles. arXiv. doi:10.48550/arXiv.2107.03499
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

Koudjinan E. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 2020;269(6):4720-4750. doi:10.1016/j.jde.2020.03.044
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. Rigorous numerics for critical orbits in the quadratic family. Chaos. 2020;30(7). doi:10.1063/5.0012822
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

Chierchia L, Koudjinan E. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 2019;24:583–606. doi:10.1134/S1560354719060017
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv